# SDR QXEA9700742

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Reqd Service
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WAS OBSTRUCTED IN THE DOWN POSITION.  TAIL ANTI-ICE SYSTEM WOULD NOT OPERATE. LEFT LANDING GEAR DOWN AND RETURNED TO THE FIELD.  ACCOMPLISHED AN UNEVENTFUL LANDING.  INSPECTED LANDING GEAR AND SWITCHES, NO DEFECTS FOUND.  STRUT WOULD ONLY EXTEND TO 12.125 INCHES MAXIMUM.  AIRCRAFT FERRIED FROM GEG-PDX.  SERVICED THE MAIN GEAR STRUT.  PERFORMED GEAR SWINGS, OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
